MathSciNet Relay Station
MathSciNet bibliographic data
MR2331270 (2008c:93117) 93D21 (34A37 37D45)
Jiang, Guirong; Lu, Qishao; Qian, Linning Chaos and its control in an impulsive differential system. Chaos Solitons Fractals 34 (2007), no. 4, 1135–1147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement